# SDR ASAA2017121524067

- Difficulty date: December 15, 2017
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N263AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62471
- Aircraft time: 4,861 hours, 1,766 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 0490010110D
- Condition: Failed
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEEL WELL FIRE LIGHT & BELL ACTIVATED AFTER TAKEOFF.  LEFT THE GEAR DOWN AND RAN QRH.  DURING DIVERSION,  LIGHT CAME ON TWICE.   ACFT GROUNDED.  CONFIRMED FAULT,  ACCOMPLISHED WHEEL WELL FIRE, WING & BODY OVERHEAT DETECTION CONTROL MODULE BITE PROCEDURES IAW FIM 26-18 TASK 801.  BITE TEST SHOWS 1 FAULT/ALARM CODE 84, WHEEL WELL FIRE ALARM.  PERFORMED GVI INSPECTION (M270) DETECTOR IN WHEEL WELL, FOUND ONE CLAMP BROKEN & THE GROMMET MISSING FROM THE CLAMP STANDOFF POST.   FOUND A SENSING ELEMENT RUBBING AGAINST CLAMP STANDOFF.  ACCOMPLISHED FAULT ISOLATION PROCEDURE IAW FIM 26-18 TASK 802,  WHEEL WELL OVERHEAT SENSING ELEMENT TESTED IAW AMM 26-18-02-720-803.  REMOVED THE M237 CONTROL MODULE & CHECKED M270 DETECTOR BETWEEN PINS 21 & 24,  SHOWS 10 OHM , 6 OHM MAX.  INSTALLED M237 CONTROL MODULE. REMOVED & REPLACED THE WHEEL WELL OVERHEAT SENSING ELEMENT IAW AMM 26-18-02, OPS CHECKED NORMAL IAW AMM 26-18-00-710-801.
